Download PDF - On the pure Jacobi sums
ArticleOriginal scientific text
Title
On the pure Jacobi sums
Authors 1
Affiliations
- Faculty of Science, Niigata University, Niigata, 950-21, Japan
Bibliography
- L. D. Baumert, W. H. Mills and R. L. Ward, Uniform cyclotomy, J. Number Theory 14 (1982), 67-82.
- B. C. Berndt and R. J. Evans, Sums of Gauss, Jacobi, Jacobsthal, J. Number Theory 11 (1979), 349-398.
- B. C. Berndt and R. J. Evans Sums of Gauss, Eisenstein, Jacobi, Jacobsthal, and Brewer, Illinois J. Math. 23 (1979), 374-437.
- B. C. Berndt and R. J. Evans Sums of Gauss, The determination of Gauss sums, Bull. Amer. Math. Soc. (N.S.) 5 (1981), 107-129.
- B. C. Berndt and R. J. Evans Sums of Gauss, Corrigendum to 'The determination of Gauss sums', Bull. Amer. Math. Soc. (N.S.) 7 (1982), 441.
- S. Chowla, On Gaussian sums, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1127-1128.
- R. J. Evans, Generalization of a theorem of Chowla on Gaussian sums, Houston J. Math. 3 (1977), 343-349.
- R. J. Evans, Resolution of sign ambiguities in Jacobi and Jacobsthal sums, Pacific J. Math. 81 (1979), 71-80.
- R. J. Evans, Pure Gauss sums over finite fields, Mathematika 28 (1981), 239-248.
- T. Ito, H. Ishibashi, A. Munemasa and M. Yamada, The Terwilliger algebra of cyclotomic schemes and rationality of Jacobi Sums, in: Abstracts of the Conference on Algebraic Combinatorics, Fukuoka, 1993, 43-44.
- D. S. Kubert and S. Lang, Independence of modular units on Tate curves, Math. Ann. 240 (1979), 191-201.
- S. Lang, Cyclotomic Fields, I and II, Graduate Texts in Math. 121, Springer, 1990.
- L. Mordell, On a cyclotomic resolvent, Arch. Math. (Basel) 13 (1962), 486-487.